Translator Disclaimer
Winter 2014 The coordinate ring of a simple polyomino
Jürgen Herzog, Sara Saeedi Madani
Illinois J. Math. 58(4): 981-995 (Winter 2014). DOI: 10.1215/ijm/1446819295

Abstract

In this paper, it is shown that a polyomino is balanced if and only if it is simple. As a consequence, one obtains that the coordinate ring of a simple polyomino is a normal Cohen–Macaulay domain.

Citation

Download Citation

Jürgen Herzog. Sara Saeedi Madani. "The coordinate ring of a simple polyomino." Illinois J. Math. 58 (4) 981 - 995, Winter 2014. https://doi.org/10.1215/ijm/1446819295

Information

Received: 30 August 2014; Revised: 21 May 2015; Published: Winter 2014
First available in Project Euclid: 6 November 2015

zbMATH: 1326.05029
MathSciNet: MR3421593
Digital Object Identifier: 10.1215/ijm/1446819295

Subjects:
Primary: 05B50, 05E40
Secondary: 13G05

Rights: Copyright © 2014 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.58 • No. 4 • Winter 2014
Back to Top